# SDR UALA2009121503862

- Difficulty date: December 15, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,951 hours, 13,329 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA, FLOORBEAM UPPER T-CAP HAS EXFOLIATION CORROSION AROUND FASTENER HOLES, TOP SURFACE IN SEVERAL AREAS, BS 1640.0, BL 0 TOP RBL 60. MAJOR REPAIR ACCOMPLISHED: REPLACED DAMAGED SECTION OF FLOORBEAM. REINSTALLED ADJ INTERCOSTALS AND FASTNENERS.
